Cart (Loading....) | Create Account
Close category search window

On the upper bound of the probability of error, based on Chebyshev's inequality, in two-class linear discrimination

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rey, W.J.J. ; MBLE Research Laboratory, Brussels, Belgium

By applying the Chebyshev inequality directly to a linear discriminant function, Yau and Lin [1] obtained a distribution-free upper bound to the probability of error by identifying two classes. This letter provides, in a similar way, another upper bound of the same applicability which is sharper when good class separation exists.

Published in:

Proceedings of the IEEE  (Volume:64 ,  Issue: 3 )

Date of Publication:

March 1976

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.